# SDR UHLA2014070200489

- Difficulty date: July 2, 2014
- Submitted: July 10, 2014
- Operation: Air carrier
- Aircraft: N865RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000117
- Aircraft time: 24,853 hours, 14,574 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Condition: Unknown
- Location: Emergency Lights
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTS CAME ON WHEN SHUTTING DOWN ENGINES AND WITH APU ON.  COULD NOT GET THEM OFF.  EMERGENCY LIGHT FAULT CAME ON, THEN OFF ON EICAS. EMERGENCY LIGHTS FINALLY SHUT OFF.  IAW AMM, OPS CHECKED EMERGENCY LIGHT SYSTEM.  EMERGENCY LIGHTS OPS CHECKED GOOD IAW AMM 33-50-00.
